# SDR UIEA2016012800032

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,375 hours, 22,765 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: 6259283
- Condition: Defective
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DUE TO REPORTS OF LT AC PACK TRIP OFF, FOUND LT PACK COMPRESSOR OUTLET, TEMP BULB FAULTING ON PACK CONTROLLER.  TROUBLE SHOT IAW AMM 21-51-14.  FOUND LT COMPRESSOR OUTLET TEMP BULB BAD.  REPLACED SAME IAW AMM 21-51-06.  OPERATIONS & LEAK CHECKED GOOD.
